# SDR RAIA971102

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 2757B01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7138 - STL - SMOKE IN CABIN DURING TAXI, TURNED LEFT PACK OFF SMOKE STOPPED.  MAINTENANCE REPLACED LEFT LP DISCHARGE CHECK VALVE.  (M)
